Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A density theorem on automorphic $L$-functions and some applications


Authors: Yuk-Kam Lau and Jie Wu
Journal: Trans. Amer. Math. Soc. 358 (2006), 441-472
MSC (2000): Primary 11F67, 11F30
Published electronically: August 1, 2005
MathSciNet review: 2171241
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish a density theorem on automorphic $L$-functions and give some applications on the extreme values of these $L$-functions at $s=1$ and the distribution of the Hecke eigenvalue of holomorphic cusp forms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11F67, 11F30

Retrieve articles in all journals with MSC (2000): 11F67, 11F30


Additional Information

Yuk-Kam Lau
Affiliation: Department of Mathematics, The University of Hong Kong, Pokfulam Road, Hong Kong
Email: yklau@maths.hku.hk

Jie Wu
Affiliation: Institut Elie Cartan, UMR 7502 UHP-CNRS-INRIA, Université Henri Poincaré, 54506 Vandœuvre-lès-Nancy, France
Email: wujie@iecn.u-nancy.fr

DOI: http://dx.doi.org/10.1090/S0002-9947-05-03774-8
PII: S 0002-9947(05)03774-8
Keywords: Special values of automorphic $L$-series, Fourier coefficients of automorphic forms
Received by editor(s): November 8, 2003
Received by editor(s) in revised form: June 23, 2004
Published electronically: August 1, 2005
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.